# SDR 2002F01043

- Difficulty date: August 9, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Eroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 3 ENGINE C-1 DISK BLADES DAMAGED AT LEADING EDGES.  (M)
